# SDR DALA2015122907749

- Difficulty date: December 28, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 45,260 hours, 15,038 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Exposed
- Location: Seat 28e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPOSED WIRES AT SEAT 28E.  SECURED WIRES UNDER SEAT 28 UNDER WIRE TRACK.
